Para-Fermi Algebras and the Many-Electron Correlation-Problem

Gould, MD and Paldus, J (1986) Para-Fermi Algebras and the Many-Electron Correlation-Problem. Physical Review a, 34 2: 804-814. doi:10.1103/PhysRevA.34.804

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299738.pdf Full text (open access) application/pdf 917.69KB 2

Author Gould, MD
Paldus, J
Title Para-Fermi Algebras and the Many-Electron Correlation-Problem
Journal name Physical Review a   Check publisher's open access policy
ISSN 1050-2947
Publication date 1986-08
Sub-type Article (original research)
DOI 10.1103/PhysRevA.34.804
Open Access Status File (Publisher version)
Volume 34
Issue 2
Start page 804
End page 814
Total pages 11
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:29:17 EST by System User